Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Tables of values of $ 16$ integrals of algebraic-hyperbolic type


Author: Chih-Bing Ling
Journal: Math. Comp. 11 (1957), 160-166
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0090892-3
MathSciNet review: 0090892
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. J. Howland, ``On the stresses in the neighbourhood of a circular hole in a strip under tension,'' Roy. Soc., Phil. Trans., v. 229, Ser. A, 1930, p. 49-86.
  • [2] R. C. J. Howland & A. C. Stevenson, ``Biharmonic analysis in a perforated strip,'' Roy. Soc., Phil. Trans., v. 232, Ser. A, 1934, p. 155-222.
  • [3] C. B. Ling, ``Stresses in a notched strip under tension,'' Jn. Appl. Mech., v. 14, 1947, p. A275-280. MR 0022760 (9:256f)
  • [4] C. B. Ling, ``On the stresses in a notched strip,'' Jn. Appl. Mech., v. 19, 1952, p. 141-146.
  • [5] C. B. Ling, ``Stresses in a perforated strip,'' Jn. Appl. Mech. (in press). MR 0092390 (19:1104f)
  • [6] C. B. Ling & C. W. Nelson, ``On evaluation of Howland's integrals,'' Annals of Academia Sinica, Taiwan, China, v. 2, part 2, 1955, p. 45-50.
  • [7] C. W. Nelson, ``A Fourier integral solution for the plane-stress problem of a circular ring with concentrated radial loads,'' Jn. Appl. Mech., v. 18, 1951, p. 173-182. MR 0041666 (12:880c)
  • [8] J. W. L. Glaisher, ``Tables of $ 1 \pm {2^{ - n}} + {3^{ - n}} \pm {4^{ - n}}$, etc., and $ 1 + {3^{ - n}} + {5^{ - n}} + {7^{ - n}} + \operatorname{etc} .$, to 32 places of decimals,'' Quart. Jn. of Math., v. 45, 1914, p. 141-158. The table also appears in H. T. Davis, Tables of Higher Mathematical Functions, v. 2, Principia Press, Bloomington, Indiana, 1955.
  • [9] Konrad Knopp, Infinite Series, Hafner Pub. Co., Inc., New York, 1947, p. 247. MR 0019722 (8:452e)
  • [10] J.W.L. Glaisher, ``Numerical values of the series $ 1 - 1/{3^n} + 1/{5^n} - 1/{7^n} + 1/{9^n} - \ldots $,'' Messenger of Mathematics, v. 42, 1912, p. 35-49.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0090892-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society